Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Feeling stomach sickness. Started pooping and peeing some blood. What is the problem?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
hi i have started pooping and peeing some blood stomach feeling sick
Posted Sun, 25 Nov 2012 in General Health
Answered by Dr. Praveen Tayal 56 minutes later
Thanks for posting your query.
There are many foods and food additives which can change the color of stools. Foods which can cause red colored stools are red colored gelatin, popsicles, Kool-Aid, tomato juice, soup and beets. Beet can change the color of stools for more than 12 hours. If there is no history of taking such food then investigations are needed to find out the pathology.

Keep an eye on the stool color. If red color stools occur without any prior history of ingestion of these food stuffs, then you have to consult a physician and get blood in stools ruled out. In that case, it can be due to diverticulitis, vascular malformation, intestinal Infection (including parasites), irritable Bowel Syndrome (IBS), Tumors, Polyps, Colon Cancer, Ulcers, Gastritis and Esophageal Varices.
Having blood in the urine is usually due to a good health.
Dr. Praveen Tayal.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor